Posted by: ANON | 2012-12-04

Nuzak Libido effects


My girlfriend suffers from depression and has been taking different medication on and off for years.

Recently (and previously with other brands), she has been prescribed Nuzak. I almost immediately noticed a severe drop in her libido. I have a very high libido and our sex life has been great, however with her drop in libido our relationship is taking strain.

She notices that we do not reach the point of getting sexually intimate at all anymore and that I do desire it but I am keeping my distance as I know her libido has been affected and do do not want to put pressure on her. This is taking its toll on her an myself and gives way to uncomfortable situations between us and even conflict sometimes.

Is there a way that she can counter the effects on her libido or a way that I can reduce mine?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Depression is a common and nasty illness, which usually respopnds well to the use of antidepressants - but thoughwe vary quite widely in how individually we are affected by the different side-effects, many of us experience a major drop off of libido. And there can be other forms of interference, too, such as lack of lubrication, loss of or reduced orgasm, and so on.
She should discuss this issue with her psychiatrist, to be sure that her depression has been properly diagnosed and the treatment well chosen ( milder forms may respond really well to proper counselling of the CBT format ) ; and, if she requires continuing use of antidepressants ( and you want her depression to be well treated, ad depression itself kills libido and sexual enjoyment, too ). There are some newer antidepressants which don't have this particular side-effect, such as Agomelatine, which might be well worth considering.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.